×

zbMATH — the first resource for mathematics

Les nœuds de dimensions supérieures. (French) Zbl 0141.21201

Keywords:
topology
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] BROWN (E. H.) and PETERSON (F.) . - The Kervaire invariant of (8 k + 2)- manifolds (à paraître). Zbl 0129.39003 · Zbl 0129.39003 · doi:10.1090/S0002-9904-1965-11278-2
[2] CERF (Jean) . - La nullité de \pi 0(Diff S3) , Séminaire H. Cartan, t. 15, 1962 - 1963 : Topologie différentielle, nos 8, 9-10, 20 et 21, 94 pages. Numdam | Zbl 0117.16805 · Zbl 0117.16805 · numdam:SHC_1962-1963__15__A3_0 · numdam:SHC_1962-1963__15__A8_0 · numdam:SHC_1962-1963__15__A9_0
[3] CROWELL (R. H.) and FOX (R. H.) . - Introduction to knot theory . - Boston, Ginn and Comp., 1963 (Introduction to higher Mathematics). MR 26 #4348 | Zbl 0126.39105 · Zbl 0126.39105
[4] FOX (R. H.) and MILNOR (J. W) . - Singularities of 2-spheres in 4-space and equivalence of knots , Bull. Amer. math. Soc., t. 63, 1957 , p. 406.
[5] HIRSCH (Morris W.) . - Immersions of manifolds , Trans. Amer. math. Soc., t. 93, 1959 , p. 242-276. MR 22 #9980 | Zbl 0113.17202 · Zbl 0113.17202 · doi:10.2307/1993453
[6] HOPF (H.) . - Fundamentalgruppe und zweite Bettische Gruppe , Comment. Math. Helvet., t. 14, 1941 - 1942 , p. 257-309. MR 3,316e | Zbl 0027.09503 | JFM 68.0503.01 · Zbl 0027.09503 · doi:10.1007/BF02565622 · eudml:138788
[7] KERVAIRE (Michel A.) . - An interpretation of G. Whitehead’s generalization of the Hopf invariant , Annals of Math., Series 2, t. 69, 1959 , p. 345-364. MR 21 #1595 | Zbl 0088.39205 · Zbl 0088.39205 · doi:10.2307/1970187
[8] KERVAIRE (Michel A.) . - Higher-dimensional knots , à paraître dans Symposium Marston Morse, Princeton, 1965 . Zbl 0134.42903 · Zbl 0134.42903
[9] KERVAIRE (M. A.) and MILNOR (J. W.) . - On 2-spheres in 4-manifolds , Proc. Nat. Acad. Sc. U. S. A., t. 47, 1961 , p. 1651-1657. MR 24 #A2968 | Zbl 0107.40303 · Zbl 0107.40303 · doi:10.1073/pnas.47.10.1651
[10] KERVAIRE (M. A.) and MILNOR (J. W.) . - Groups of homotopy spheres , I., Annals of Math., Series 2, t. 77, 1963 , p. 504-537. MR 26 #5584 | Zbl 0115.40505 · Zbl 0115.40505 · doi:10.2307/1970128
[11] LEVINE (J.) . - Unknotting homology spheres in codimension 2 (à paraître). Zbl 0134.42803 · Zbl 0134.42803 · doi:10.1016/0040-9383(65)90045-5
[12] MILNOR (J. W.) . - Morse theory . Based on lecture notes by M. Spivak and R. Wells. - Princeton, Princeton University Press, 1963 (Annals of Mathematics Studies, 51). MR 29 #634 | Zbl 0108.10401 · Zbl 0108.10401
[13] MILNOR (J. W.) . - A procedure for killing homotopy groups of differentiable manifolds , Differentialgeometry, p. 39-55. - Providence, American mathematical Society, 1961 (Proceedings of Symposia in pure Mathematics, 3). MR 24 #A556 | Zbl 0118.18601 · Zbl 0118.18601
[14] MILNOR (J. W.) . - Differentiable structures . - Princeton, Princeton University 1961 (multigr.). · Zbl 0118.18601
[15] MILNOR (J. W.) . - Two complexes which are homeomorphic but combinatorially distinct , Annals of Math., Series 2, t. 74, 1961 , p. 575-590. MR 24 #A2961 | Zbl 0102.38103 · Zbl 0102.38103 · doi:10.2307/1970299
[16] MILNOR (J. W.) . - A duality theorem for Reidemeister torsion , Annals of Math. Series 2, 76, 1962 , p. 137-147. MR 25 #4526 | Zbl 0108.36502 · Zbl 0108.36502 · doi:10.2307/1970268
[17] PALAIS (R. S.) . - Local triviality of the restriction map for embeddings , Comm. Math. Helvet., t. 34, 1960 , p. 305-312. MR 23 #A666 | Zbl 0207.22501 · Zbl 0207.22501 · doi:10.1007/BF02565942 · eudml:139198
[18] Séminaire H. Cartan , t. 1, 1948 - 1949 : Topologie algébrique, 2e édition. - Paris, Secrétariat mathématique, 1955 . Numdam · numdam.org:80
[19] SHAPIRO (Arnold) . - Obstructions to the embedding of a complex in a euclidean space, I : The first obstruction , Annals of Math., Series 2, t. 66, 1957 , p. 256-269. Zbl 0085.37701 · Zbl 0085.37701 · doi:10.2307/1969998
[20] SMALE (A.) . - On the structure of manifolds , Amer. J. of Math., t. 84, 1962 , p. 387-399. Zbl 0109.41103 · Zbl 0109.41103 · doi:10.2307/2372978
[21] WHITEHEAD (J. H. C.) . - Manifolds with transverse fields in euclidean space , Annals of Math., Series, 2 t. 73, 1961 , p. 154-212. MR 23 #A2225 | Zbl 0096.37802 · Zbl 0096.37802 · doi:10.2307/1970286
[22] WHITNEY (H.) . - The self-intersections of a smooth n-manifold in 2n-space , Annals of Math., Series 2, 1944 , p. 220-246. MR 5,273g | Zbl 0063.08237 · Zbl 0063.08237 · doi:10.2307/1969265
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.